Facebook Pixel
EmpowHER Guest

Postinor 2 effect

By Anonymous February 13, 2016 - 2:19pm
Rate This

Hi, I had postinor2 3 days ago but today the condom broke. Should I take another pill or no?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Emergency contraception is only meant to be taken on rare occasions because taking it frequently can cause severe symptoms.
The common side effects include: nausea, vomiting, tender breasts, cramps, vaginal bleeding etc.
When you take it often your regular period will also be disrupted.
You can take it again if you wish, but be aware you may experience unpleasant symptoms.
If you plan to continue having sex on a regular basis, you may want to start taking a more reliable/consistent form of birth control.
Planned Parenthood is a good course because you can get an appointment quickly and they offer services for free and/or low cost if you have a very low income.
You did not mention your age, but I want to let you know that Planned Parenthood does not require parental consent for a minor to receive birth control.
Below I have pasted a link to a HER article about the basics of emergency contraception.
I hope that helps.

February 13, 2016 - 9:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!